# SDR DALA2023071805803

- Difficulty date: July 18, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 71,246 hours, 9,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 SEATS 36B & 39H EME. FLOOR PATH LIGHTING DAMAGED. CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY LIGHT SHROUDS AT NOTED LOCATIONS. (4540398)
